Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Decompositions of a loop into characteristic free summands


Author: Grace E. Bates
Journal: Bull. Amer. Math. Soc. 54 (1948), 566-574
DOI: https://doi.org/10.1090/S0002-9904-1948-09048-6
MathSciNet review: 0025478
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • R. Baer and F. Levi, 1. Freie Produkte und ihre Untergruppen, Compositio Math. vol. 3 (1936) pp. 391-398. MR 1556952
  • G. E. Bates, 1. Free loops and nets and their generalizations, Amer. J. Math. vol. 69 (1947) pp. 499-550. MR 21001
  • R. Bruck, 1. Simple quasigroups, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 769-781. MR 11311
  • R. Bruck, 2. Contributions to the theory of loops, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 245-354. MR 17288
  • A. Kurosch, 1. Über freie Produkte von Gruppen, Math. Ann. vol. 108 (1933) pp. 26-36. MR 1512832


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09048-6

American Mathematical Society